# SDR IPXA2017042616492

- Difficulty date: March 31, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6737502
- Condition: Chafed
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT WING NR 8 SLAT LOWER SKIN IS CHAFED BETWEEN XOS 1185.653 AND 1183.  REPAIRED THE NR 8 SLAT LOWER SKIN IAW EA 011-5710-01-A6744, REV I/R, AND EO MD11-5750-63903-A.
